# SDR MASA200700156

- Difficulty date: March 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 20,270 hours, 15,573 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 417
- Condition: Unknown
- Location: Mlg
- Part time: 6,768 hours, 5,778 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2709 ICT - WHILE ON APPROACH INTO PHX, THE CREW REPORTED A GEAR DISAGREE FAULT DURING EXTENSION.  REMOVED AND REPLACED MLG AND NLG PRIORITY VALVE.
